Issue No. 08 - August (2000 vol. 11)
DOI Bookmark: http://doi.ieeecomputersociety.org/10.1109/71.877943
<p><b>Abstract</b>—We show that the cyclic-cubes defined by Ada W.C. Fu and S.C. Chau [<ref type="bib" rid="bibL08641">1</ref>] are isomorphic to <tmath>$k$</tmath>-ary wrapped butterfly networks.</p>
Cyclic-cubes, wrapped butterfly networks.
T. Sung, L. Hsu, J. Wang and C. Hung, "On the Isomorphism between Cyclic-Cubes and Wrapped Butterfly Networks," in IEEE Transactions on Parallel & Distributed Systems, vol. 11, no. , pp. 864, 2000.